Forums


General Discussions

Had a maor headache last night

  • By genguru

    This is the worse migraine I have had in a long time. I took 2 Treximet (2 hrs apart) and I still vomited because it was not working. I still went to bed with it & still have one this morning. I am a little worried about taking Treximet because I am on mobic and they told me not to take NSAIDS with it but I am not sure what to do.

    I have had a slight migraine most all of the past week and took 1-2 Treximet nearly every day!

    I have noticed that here lately about 2 days before I have vertigo (not sure if it is related.

    Genguru

    Reply Created with Sketch. reply
  • By Teri Robert

    Genguru,

    I’d suggest calling your doctor for a couple of reasons. Mobic and Treximet aren’t supposed to be used together, as you mentioned, so your doctor might want to prescribe a different medication for you. Secondly, whenever we have an unusually severe Migraine, it can’t hurt to check with our doctors.

    Please be careful with how many days you take the Treximet because of medication overuse headache too. It should really be limited to two or three days a week.

    It’s possible that the vertigo you mention could be part of the Migraine prodrome. Take a look at https://migraine.com/migraine-basics/migraine-phases/

    Hope you feel better soon,
    Teri

    Reply Created with Sketch. reply